MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EE3000
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia procedure, power issues resulted in a procedural delay.Three minutes after connecting the equipment and turning on the computer, the computer suddenly lost power.After checking that the power connection was normal, it restarted again.The power was lost again during startup, it was noted the power supply was not well connected.The issue was not solved after multiple attempts.After the computer was turned on, three minutes after entering the case, the screen froze and the mouse and other keyboards became unresponsive.The memory stick was removed, and after shutting down and restarting several times, it started normally and the procedure was completed with no adverse consequences to the patient.The troubleshooting occurred over an hour and a half.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
Follow up report needed to include updated device serial number.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6.One ensite velocity¿ display workstation (dws) 7 was received for evaluation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was not able to be duplicated during review of the logs.The findings identified that one intermittent ram and the secondary processor board are both related to the reported event.
 
Event or Problem Description
Device returned.This report address updated analysis.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19072143
Report Number2184149-2024-00062
Device Sequence Number14652252
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public(01)05415067014573(10)7146766
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEE3000
Device Lot Number7146766
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2024
Supplement Date Received by Manufacturer05/07/2024
Not provided
05/07/2025
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/13/2024
05/20/2024
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown